How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 7998
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

Tightening in my upper stomach?

Customer Question

All day yesterday I was feeling my upper stomach tightening randomly. You know the middle part on top of stomach or on stomach I'm not sure. I still kinda feel it today. I don't know what it is?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr.Anil replied 4 years ago.
Welcome to and thanks for your question.
What is your age?
Do you have pain in upper right or left side of abdomen?
Nausea and vomiting?
Is area tender to touch?
Bloating and flatulence?
Alcohol and smoking?
Any other medical history?
Are you taking any medications?
Since how long have you been suffering from?
Is pain radiating to back?
Stress and anxiety?
Customer: replied 4 years ago.
Hi thanks for responding. I was taking antibiotics and my last pill was on Monday. I also got a wisdom tooth taken out on Monday. I don't know if that matters. I'm 25. No I'm not nautious or vomiting. No pain. No heart burn. No it's not radiant to back. No constipation. No alcohol. This all started yesterday around 5am.
Expert:  Dr.Anil replied 4 years ago.
Which antibiotic were you taking?
What is the exact location in upper stomach(right or left)?
Associated shortness of breath?

Customer: replied 4 years ago.
Hi the medicine is called Zithromax. I feel the pressure/tightening in the middle more to the left. It feels like its in the middle though. No shorten of breath
Expert:  Dr.Anil replied 4 years ago.
Thanks for providing more information.
Well as such most of the common Zithromax side effects are related to the gastrointestinal tract irritation.
So there may be possibility of gastritis related to antibiotics.
And you can try OTC Prilosec/Zantac.
Keep yourself hydrated with plenty of fluids.
Avoid spicy,fatty,fried food,caffeine,carbonated beverages.
If your symptoms 'll persist or associated with severe pain,vomiting then consult your doctor or visit ER for prompt treatment to rule out any Gall bladder disease/Gallstone.
I hope this helps.
If you have any further query then feel free to ask.
Customer: replied 4 years ago.
Should I still contact my doctor about these side effects? This is my second day feeling like this will it go away soon?
Expert:  Dr.Anil replied 4 years ago.
Well your symptoms 'll subside by their own.
And you can try OTC Prilosec and plenty of fluids.
If your symptoms get worse over the time then you need to be seen by your doctor for further evaluation and management.

If you have severe pain then visit ER.
I hope this helps.
Dr.Anil and 4 other Medical Specialists are ready to help you
Customer: replied 4 years ago.
Ok, I will do that. Thank you so much for the help :) You were very helpful.
Expert:  Dr.Anil replied 4 years ago.
Thanks for using
Customer: replied 4 years ago.
Question about breast lump?